Modified Brownian Motion Approach to Modeling Returns Distribution. / Dhesi, Gurjeet; Shakeel, Mohammad Bilal ; Xiao, Ling.

In: Wilmott Magzine, Vol. 2016, No. 82, 22.03.2016, p. 74-77.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Modified Brownian Motion Approach to Modeling Returns Distribution. / Dhesi, Gurjeet; Shakeel, Mohammad Bilal ; Xiao, Ling.

In: Wilmott Magzine, Vol. 2016, No. 82, 22.03.2016, p. 74-77.

Research output: Contribution to journalArticlepeer-review

Harvard

Dhesi, G, Shakeel, MB & Xiao, L 2016, 'Modified Brownian Motion Approach to Modeling Returns Distribution', Wilmott Magzine, vol. 2016, no. 82, pp. 74-77. https://doi.org/10.1002/wilm.10494

APA

Vancouver

Author

Dhesi, Gurjeet ; Shakeel, Mohammad Bilal ; Xiao, Ling. / Modified Brownian Motion Approach to Modeling Returns Distribution. In: Wilmott Magzine. 2016 ; Vol. 2016, No. 82. pp. 74-77.

BibTeX

@article{f2ca364ad64141429916682382fec48f,
title = "Modified Brownian Motion Approach to Modeling Returns Distribution",
author = "Gurjeet Dhesi and Shakeel, {Mohammad Bilal} and Ling Xiao",
year = "2016",
month = mar,
day = "22",
doi = "10.1002/wilm.10494",
language = "English",
volume = "2016",
pages = "74--77",
journal = "Wilmott Magzine",
issn = "1541-8286",
publisher = "Wiley",
number = "82",

}

RIS

TY - JOUR

T1 - Modified Brownian Motion Approach to Modeling Returns Distribution

AU - Dhesi, Gurjeet

AU - Shakeel, Mohammad Bilal

AU - Xiao, Ling

PY - 2016/3/22

Y1 - 2016/3/22

U2 - 10.1002/wilm.10494

DO - 10.1002/wilm.10494

M3 - Article

VL - 2016

SP - 74

EP - 77

JO - Wilmott Magzine

JF - Wilmott Magzine

SN - 1541-8286

IS - 82

ER -